# SDR 2004UALA00283

- Difficulty date: March 25, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 25,240 hours, 6,868 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT ENGINE HYDRAULIC PUMP FAILED.  HYDRAULIC ENGINE PUMP EICAS MESSAGE DISPLAYED. PUMP IS ENROUTE TO VENDOR FOR EVALUATION.  REPLACED PUMP AND FILTERS.  FLUSHED SYSTEM, LEAK AND OPERATIONAL CHECK.
